# SDR ASOA2015040712541

- Difficulty date: April 3, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 26,028 hours, 18,342 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Wrong Part
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PAX DOOR WILL NOT OPEN, ICE BREAKER GETTING STUCK.  FOUND INCORRECT ICE BREAKER CABLE INSTALLED. INSTALLED CORRECT ICE BREAKR CABLE IAW AMM 52-11-15 & IPC 52-11-15. PAX DOOR OPS CHECKS GOOD.  NO FURTHER DEFECTS NOTED AT THIS TIME.
